# SDR ASOA201000198

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY ANCHOR FITTINGS AT LBL 27.0, AND AT LBL 9.0 ARE CORRODED.  R & R 5EA ANCHOR FITTINGS IN THE CARGO BAY WITH NEW PARTS IAW AMM 20-21-00-910-801.
